# SDR IPXA2014040482535

- Difficulty date: March 13, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 69,135 hours, 13,101 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: ARB71701
- Condition: Corroded
- Location: Rt Mlg Trunion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION :2C, RT MLG RETRACT CYLINDER SUPPORT FITTING CORRODED ON UPPER AND LOWER ATTACH LUGS.  REPAIRED SUPPORT FITTING IAW EA 011-5740-01-A5198, REV IR AND EO MD11-5740-53968-A.
